# SDR CALA2025100609639

- Difficulty date: October 1, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 184N1038107
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E ACCESS DOOR CUTOUT BETWEEN FR460- FR480/S29R INTERCOSTAL I/B SURFACE GOUGED. DIT 95-15.  REMOVED AND REPLACED INTERCOSTAL AT MAIN E&E ACCESS DOOR CUT OUT BETWEEN FR460-FR480 S21R.
